# SDR AALA201708019017

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,844 hours, 2,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DOOR R3 DAMPER LOW PRESSURE. SERVICED R3 DAMPER PER AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
